# SDR FDEA202111142845

- Difficulty date: November 14, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24119
- Aircraft time: 57,918 hours, 26,324 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Floorboard
- Part number: 141N5361239
- Part serial: NA
- Condition: Delaminated
- Location: Zone 200
- Part time: 57,918 hours, 26,324 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: O, O, O, O

## Discrepancy

COURIER AREA FLOOR BOARD 222MAF IS DELAMINATED  FABRICATED FLOOR BOARD 222 MAF ON VT MAE TRAVELER # T21/1582664 IAW SRZ-25-005   REVISION R     MAJOR REPAIR
